# SDR DALA2019102426121

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1325735) BROKEN STRINGER SUPPORT BTW STA 680 AND RBL 7 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE (C1). CORRECTIVE ACTION: SUMMARY OF NRC. 00223 STRINGER SUPPORT BTW STA 680 AND RBL 7 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER. B-757-200 S.R.M 53-00-53 REP. 1 FIG. 201 AND S.R.M 51-40-02 PAR 7.
